EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Model Number |
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/07/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by equinoxe shoulder study, approximately seventeen days post initial tsa, the 74 y/o female experienced humeral fracture.Event was resolved.Patient follow up at 1 year post op.Patient happy with outcome and realistic expectations.Per clinical report the reported event is possibly related to the device and the procedure.
Additional Manufacturer Narrative
Section d10: concomitant products: humeral stem or stemless (cat# 300-01-09); reverse humeral liner (cat# 320-38-00); reverse humeral tray (cat# 320-10-00); reverse glenosphere baseplate (cat# 320-15- 06).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 320-38-00 - equinox reverse 38mm humeral liner +0.320-10-00 - equinox reverse tray adapter plate tray +0.320-01-38 - equinox reverse 38mm glenosphere.320-15-06 - rs glenoid plate ext cag +10mm cage peg.This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: d1, d2a, d2b, d4 - model number, catalog number, udi, d10, e1 - city, zip code, g1 - contact first, last name, g4 - 510k number.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from patient condition, forces applied during the surgical procedure, or an unreported trauma in the post-operative period.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.